# SDR PNSA970704

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8212H
- Make and model: Piper PA-32-301
- Aircraft serial: 328006046
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pressure
- Condition: Low Indication
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESS ON CLIMBOUT, RETURNED TO RAMP.  COULD NOT DUPLICATE PROBLEM, SUBSEQUENT FLIGHTS OK.
